MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. COOL POINT¿ IRRIGATION PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL, INC. COOL POINT¿ IRRIGATION PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number IBI-89003
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During a procedure a pressure sensor error was displayed on the pump, which could not be cleared and ablation could not be performed.The patient was already prepped and had catheters in place when the procedure was cancelled.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One cool point irrigation pump was received for evaluation.After power up, the pump passed the self-start-up test.Once a cool point tubing set from the current inventory was inserted into the returned cool point pump and primed a ¿bubd¿ alarm was displayed upon pressing the arrow key to start the flow rate test.No bubbles were detected from the tubing set.Cleaning the bubble detector and reconnecting the tubing set to the device did not clear the ¿bubd¿ alarm.Therefore, testing was discontinued and the reported ¿pres¿ alarm could not be determined.The faulty bubble detectors were replaced and the pump functioned as intended.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with manufacturing specifications and procedures.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with manufacturing specifications and procedures.Based on the information received, the cause of the reported incident could not be determined.

Brand Name
COOL POINT¿ IRRIGATION PUMP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
MDR Report Key7985728
Report Number2030404-2018-00071
Device Sequence Number221834
Product Code OAD
UDI-Device Identifier05415067008985
UDI-Public05415067008985
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P060019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBI-89003
Device Catalogue NumberIBI-89003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/15/2018
Supplement Date Received by Manufacturer11/30/2018
01/02/2019
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date12/03/2018
01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1